Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I have been fingered last week. After that, there

Hello, I have been fingered last week. After that, there were some intense cramping from the right side but it went away in about 2 days. Now however, the right side of my lower abdomen feels harder then the left side. It only hurts if I press on it. The hardness goes all the way slightly above the area where the pubic hair is, where I think where the ovaries are. Is it just an injury inside or am do I have an infection?
                                                       
                                                       
                                                       
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I m an 18 year old female and this is a sexual health question. Normally before my period my breasts get tender and I feel tired and moody and then I have a heavy flow and sometimes my period is late no more than a week. I am sexually active and my period was late by one day and the day after I had the contraceptive implant put in ( 3 days ago) and I have since not had my period. I ve been using condoms as a contraceptive previously and I am worried that I am in fact pregnant or is it possible that the side effect of not having a period whilst with an implant hs already started working? If you could let me know that would be great.

doctor1 MD

Hello, Last month I took Erythromysin for a gum abcess. I did get some loose mucous stool and seemed to tolerate it fine except I was also using Perio mouth rinse and my mouth became very red and irritated. we did not know if it was from the rinse of drug, so after 5 days I stopped taking it. 4-5 weeks later the gum abcess is starting to show again. My dentist recommended Zythromax (not the generic as I do better with the brand names). I have read lots of horror stories abut this drug, however, because of my history (allergies) I am given a suspension liquid and can take adjusted doses that seem to work well for me. The medication Erythromysin did work well but because of the mouth reaction I was told to stop it. I will be taking the suspension again and feel the drugs work well for me but I cannot take high does (history of anaphalyxis) . My doctors feels this will still be effective - would you agree? Also since I am almost 70, is this drug a concern regarding heart isues?

Loading Online Doctors....